Reply To: Medication side effects

Home Welcome to the ADDitude Forums For Parents Treating Your Child Medication side effects Reply To: Medication side effects

#99981
lmarrow
Participant

My 8 year old daughter in 3rd grade has a lot of complaints about nausea with Intuniv, our doc said to try Zantac (Ranitidine) with her dose which we give at night time with a snack or meal because it makes her so sleepy during the day if we give it in the mornings. I have tried increasing the dose due to her symptoms but only to have to back back down to the minimum due to it making her so sleepy. I dont want her “Zombied” out all day either. We dont take breaks on weekends or Summers we try as often as possible to keep it pretty routine. She also recently has started complaining of headaches not sure if its relevant or more of a sinus issue with changing weather but I’m for sure watching that. Only other med we have tried before was Strattera which really made her to sleepy and zoned out and she would vomit every day so we stopped that.